# SDR SWIA2025040701

- Difficulty date: January 18, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,373 hours, 33,055 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT TRACK 2-2 ROLLERS OUTBOARD FWD AND INBOARD AFT WORN. (C-CHECK RO 04/04/2025)REMOVED THE L/H WING SLAT TRACK 2-2 OUTBOARD FWD AND INBOARD AFT SIDE ROLLERS REF. CRJ700 AMM 27-81-44-000-802-A01 INSTALLED A NEW SERVICEABLE L/H WING SLAT TRACK 2-2 OUTBOARD FWD SIDE ROLLER (P/N: CC670-12048-3WD) AND INBOARD AFT SIDE ROLLER (P/N: CC670-12027-3) REF. CRJ700 AMM 27-81-44-400-802-A01 TORQUE WRENCH USED: TUC7831 CAL DUE: 30-APR-25. GAP CHECK GOOD OPS CHECK GOOD IN REF TO CRJ700 AMM 27-50-00-710-801-A02
